Health & Household > Health Care > OTC Medications & Treatments > Allergy, Sinus & Asthma > Allergy Medicine
Equate Allergy Relief Diphenhydramine HCI, 25 mg 100ct Compare to Benadryl (1)
Product ID: B007YHOSDW
Condition: New
Sold Out
Product Description
Equate Allergy Relief Diphenhydramine HCI, 25 mg 100ct Compare to Benadryl (1)
- Diphenhydramine HCl, 25 mg
- Compare to Benadryl
- Relieves sneezing, itchy and watery eyes, runny nose and itching throat
- 100 capsules
- Equate: Allergy Medication 25Mg Capsules Antihistamine, 100 Ct
Get powerful relief from your allergies with this potent product from Equate. Containing the same active ingredient as Benadryl, these capsules will keep you comfortable even when allergies flare.
Technical Specifications
Country
USA
Brand
Equate
Manufacturer
Equate
Binding
Health and Beauty
ItemPartNumber
04032018_5200WalMart-3.85
Size
100 Count (Pack of 1)
UnitCount
1
UPCs
681131187237
EANs
0681131187237








